Items where Author is "Chen, B"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 6.

Journal article

YANG, X.F., SU, W.F., CHEN, B., MEGSON, G.M. and EVANS, D.J., 2005. On the recursive sequence Xn = axn-1+bxn-2/c+dxn-1xn-2. Applied Mathematics and Computation, 162 (3), pp. 1485-1497. ISSN 0096-3003

YANG, X.F., CHEN, B., MEGSON, G.M. and EVANS, D.J., 2004. Global attractivity in a recursive sequence. Applied Mathematics and Computation, 158 (3), pp. 667-682. ISSN 0096-3003

YANG, X.F., EVANS, D.J., CHEN, B., MEGSON, G.M. and LAI, H.J., 2004. On the maximal connected component of hypercube with faulty vertices. International Journal of Computer Mathematics, 81 (5), pp. 515-525. ISSN 0020-7160

SU, D., CHEN, B., QIN, D., CHEN, X., PENG, Z. and WANG, J., 2002. Theoretical and experimental investigation of cylindrical involute worm gear drive's elastic mesh, manufacturing simulation and related techniques. Chinese Journal of Mechanical Engineering, 38.

Conference contribution

LIU, G., PENG, W., SU, D., CHEN, B. and WANG, J., 2004. Mesh analysis and experimental investigation of an involute cylindrical worm - helical gear drive. In: 6th International Conference on Fronters of Design and Manufacturing, Xi'an, China, 21-23 June 2004, Xi'an, China.

SU, D., CHEN, B., QIN, D., CHEN, X., PENG, Z. and WANG, J., 2002. Theoretical and experimental investigation into worm gear drives using elastic meshing theory, virtual manufacture and related advanced techniques. In: Proceedings of the 5th International Conference on Frontiers of Design and Manufacturing, Dalian, China.

This list was generated on Sat Dec 4 09:07:23 2021 UTC.